# SDR AALA201801049008

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 45,996 hours, 29,682 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulted
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L2 DOOR PRESSURE RED LIGHT BLINKING.  MAINTENANCE REPLACED THE L2 DOOR PROXIMITY SWITCH 17WV1 IAW AMM 52-71-11-000-001-A, AND PERFORMED A SUCCESSFUL OPS CHECK.
